MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. ULTRASONIC GENERATOR

AOMORI OLYMPUS CO., LTD. ULTRASONIC GENERATOR
Model Number USG-400
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received by olympus for evaluation.Follow up with the user facility is currently being performed.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
 
Event or Problem Description
The customer reported to olympus that the ultrasonic generator had a damaged screen during maintenance.There was no report of patient harm or user injury associated with this event.
 
Event or Problem Description
Customer confirmed there was no patient or user injury due to the damaged screen.They were unsure when the screen was damaged.
 
Additional Manufacturer Narrative
The device was returned for evaluation.The following non-reportable technical defects were found: the display is damaged, the cover is missing and the bottom cover is slightly dented.Correction: this supplemental report is to inform that upon further review, this is not a reportable malfunction.The initial medwatch reported a damaged screen; however, per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
ULTRASONIC GENERATOR
Common Device Name
ULTRASONIC GENERATOR
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16358900
Report Number9614641-2023-00204
Device Sequence Number20533940
Product Code LFL
UDI-Device Identifier04953170306747
UDI-Public04953170306747
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K172691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUSG-400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown